# SDR EIA2006203

- Difficulty date: August 28, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 106,316 hours, 25,840 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PNEUMATIC DUCT CRACKED, DUCT TO GRP 2 RIGHT LED.  REPLACED DUCT, LEAK AND OPS CHECK OK.
